Tuesday, October 29, 2013

Before the 9 month Point

Almost 9 months in...
You have got to be bamboozling me.   What an achievement!?  What a disappointment!?
To be fair,  I am  glad I am 9 months in.  That's  about half way or 3/4 of a way through the ordeal. But had unrealistic, naive hopes to be much better by now!!

I have been attempting a "no moisture" withdrawal on top of the steroid withdrawal!  How exciting!NOOOTTTTT!!!!
The first week was hell!  I am not about to lie to you folks..  I caved a bit and put a little coconut oil on my face.  But really not enough to do much.  Now a week later...I think my hands, arms and neck are ok.  The upper lip is THEEEE WORST.  So stinking uncomfortable...  One positive I am noticing is that my "face" skin is starting to look nicer. Has a bit of a glow and "smooth" look.  I don't wear makeup in my pictures for this...so when I look at the rest of my face it give me a tiny glimmer of hope.  One day all my skin will look like this! (insert happy dance)

Something I want to discuss  is the DEPRESSION of TSW.

It makes you super depressed.  It can even give you suicidal thoughts.  It can make you down right hopeless!! The emotional toll it takes on ones mind is unbelievable. And what can make the ordeal even more unbearable is that those who  are around us are likely to belittle or not understand your experience.  HOW FRUSTRATING.  Everyone can sympathize with cancer, a broken leg, the flu, but TSW? Uhh what's that? People just don't understand.

This can send the sufferers' mind into a tail spin.  When you begin TSW you become STUCK.  Now you are in the biggest predicament of your life.  Either you tough is out and go through a living hell for a couple years and when it gets bad you battle with wanting to go back on the corticosteroids or you go back to steroids.  But you now know all this 'new information' about how it's super bad for you and will land your right back in topical steroid withdrawal.  *Sigh* One just feels like they are between a rock and a hard place.  Nothing you can do.  What a hopeless place to be in! But on the contrare my friend.  The longer you just do nothing in TSW the closer you get to healing!  So although you feel like you are helpless to fix the situation, each day, each week, each month, you simply do nothing and stay away from those nasty drugs...perfect skin awaits you!!

It's coming guys!  I don't know when, I don't know how....but it IS coming

Here are some pics for you guys...
Here are my lovely hands after 1 week of moisture withdrawal

My pointer finger has finally closed up. No oozing

A couple days ago...yikes

not sure what this is? my neck or my arm..lol not so bad though

Meet Nikki from the forum...gorgeous girl. 8 months into her withdrawal with mostly tsw on her body

Nikki's TSW effected hands.  


upper lip today...better than a couple days ago....I encourage everyone take pictures!!

I also wanted to upload pictured of my friend who has been healed of her eczema. 
To make a long story short though, she too stopped using steroids.  Didn't know about steroid withdrawal though.  Went through a rough time where her eczema was really bad and then it just started getting better?  Sound familiar any one!! I was so encouraged that she healed! It means we all will :D  She told me something that helped her was to find something that stops the itch.  She is into natural creams and butters.   Also she uses a water de-chlorinator(she gave me one).
I will let you know how the change in my water has an effect on my skin.

Happy Healing Folks
Here is her arm, she only started taking pictures as she noticed it getting better.  It was much worse


Her healed arm!! :D


leg almost healed
leg healed




Saturday, October 5, 2013

8 months in!

Well here I am
8 months in...can't say much has changed.
I have to admit i thought I would be much better by now.

My most troubled areas now are my mouth area &my rotten hands.

*sigh*

This month has had ups and downs...
More downs than ups...wondering when this will be over...

The photos look better than I feel...mhh